# SDR HEEA084489

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 13,085 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 412050015010
- Part serial: DRK101308
- Condition: Cracked
- Location: Mld
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CROSSTUBE COLLAR CRACKED. IN SHOP FOR REPAIR.
